# SDR IXXA060360S

- Difficulty date: June 5, 2004
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Bulged
- Location: Horiz Stab
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LEFT HAND HORIZONTAL STABILIZER TRAILING EDGE UPPER PANEL BETWEEN STATION XE221 TO XE272 BULGED AND RIVET SHEARED. REPAIRED PER ALL APPLICABLE DATA.
